Alert archive / California / Tornado Warnings in 2025

Tornado Warning 3, NWS Los Angeles, CA

December 24, 2025Los Angeles County, California

NWS Los Angeles, CA issued this tornado warning at Dec 24, 2025, 10:20 AM PST for Los Angeles County, California. It was in force for 11 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Dec 24, 2025, 10:20 AM PST (18:20 UTC)
Expired
Dec 24, 2025, 10:31 AM PST
In force
11 min
Issued by
NWS Los Angeles, CA
Area
Storm-based polygon
Tornado
Radar indicated
Hail
0.75 in

County Los Angeles County, CA

The radar

The Santa Ana Mts radar (KSOX), 53 km from the middle of the area, began a volume at 18:23 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

San Diego, CA (KNKX), launched 12:00Z, 6.3 hours before the alert went out and 166 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, San Diego, CA at 12:00Z on 2025-12-24Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, San Diego, CA at 12:00Z on 2025-12-24The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 345 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
806 m above ground
0-6 km bulk shear
67 kt
0-1 km storm-relative helicity
345 m²/s²
0-3 km storm-relative helicity
454 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

548 
WFUS56 KLOX 241820
TORLOX
CAC037-241845-
/O.NEW.KLOX.TO.W.0003.251224T1820Z-251224T1845Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service OXNARD CA
1020 AM PST Wed Dec 24 2025

The National Weather Service in OXNARD has issued a

* Tornado Warning for...
  A Small Portion of East-Central Los Angeles County in southwestern 
  California...

* Until 1045 AM PST.

* At 1020 AM PST, a severe thunderstorm capable of producing a
  tornado was located over Alhambra, moving north at 40 mph.

  HAZARD...Tornado.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* Locations impacted include...
  Alhambra...
  Pasadena...
  Monterey Park...
  San Gabriel...
  El Monte...
  and Temple City.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3404 11812 3407 11816 3411 11817 3416 11810
      3407 11804
TIME...MOT...LOC 1820Z 195DEG 34KT 3408 11812 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN

$$

Cohen/Black/Lund
1 follow-up statement
071 
WWUS56 KLOX 241831
SVSLOX

Severe Weather Statement
National Weather Service OXNARD CA
1031 AM PST Wed Dec 24 2025

CAC037-241840-
/O.CAN.KLOX.TO.W.0003.000000T0000Z-251224T1845Z/
Los Angeles CA-
1031 AM PST Wed Dec 24 2025

...THE TORNADO WARNING FOR CENTRAL LOS ANGELES COUNTY IS CANCELLED...

The tornado threat has diminished and the Tornado Warning has been 
cancelled. However, damaging winds remain likely and a Severe 
Thunderstorm Warning remains in effect for the area. 

Remember, a Severe Thunderstorm Warning still remains in effect for 
a small portion of East-Central Los Angeles County in southwestern 
California.

LAT...LON 3404 11812 3407 11816 3411 11817 3416 11810
      3407 11804
TIME...MOT...LOC 1829Z 195DEG 34KT 3417 11809 

$$

Black/Cohen

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Los Angeles, CA wrote its last area forecast discussion before this tornado warning went out at Dec 24, 2:54 AM PST, 7 hours 26 minutes earlier.

Area forecast discussion, Dec 24, 2:54 AM PST, 7 hours 26 minutes before
Area Forecast Discussion
National Weather Service Los Angeles/Oxnard CA
254 AM PST Wed Dec 24 2025

.SYNOPSIS...24/1250 AM.

A powerful winter storm will bring heavy rain and strong winds to
the area through Christmas Day. Significant flooding issues and
strong winds are expected along with the potential for strong
thunderstorms. For Friday and Saturday, a cool and showery pattern
will persist. Dry conditions are likely Sunday and Monday.

&&

.SHORT TERM (TDY-FRI)...24/227 AM.

***STRONG ATMOSPHERIC WINTER STORM WITH DANGEROUS FLOODING AND
 ROCK/MUD SLIDES TONIGHT THROUGH THURSDAY EVENING***

The AR system has tilted into a SSE to NNE direction and is aimed
at SBA county. This is a few hours slower than previously forecast
and while rainfall amounts and intensity forecasts have not
changed peak timing is now 2 to 3 hours later than previously
thought. Peak rainfall timing for SBA county is now 3 to 7am; VTA
county 5am to 1pm and LA county 9am to 4pm. SLO county will be
wet but will not see significant rainfall rates over a half per
hour. All mdls now show a significant brake in the major rainfall
action from this evening through early Christmas morning when a
cold front will sweep through the area starting over the Central
Coast in the morning; southern SBA county and VTA county either
late morning or early afternoon and LA county may be mostly dry
through at least mid afternoon. A 20 to 30 chc of showers will
persist through this quiet period but its unlikely that there will
be any large scale organization. The latest RRFS run shows a
generous uptick in shower activity over VTA and esp LA counties
late Thursday into Friday morning. This second system has more
cold air with it and a better chc for convection. There should be
a noticeable decrease in shower activity in the wake of the front
Friday afternoon (earlier across the Central Coast). The Flood
Watch was extended to Friday afternoon to account for the
convective bursts from the front.

Max temps will be pretty typical for a December storm with highs
across the csts and vlys a couple of degrees either side of 60.

RAIN TOTALS:

TODAY Through 10pm:

North of Point Conception: 1-2 inches coastal/valley areas and
2-3 inches for foothills/mountains.

South of Point Conception: 2-4 inches coastal/valley areas and
4-9 inches foothills/mountains.

TODAY THROUGH FRIDAY:
North of Point Conception: 2-4 inches coastal/valley areas and
4-7 inches for foothills/mountains.

South of Point Conception: 4-7 inches coastal/valley areas and
6-14 inches foothills/mountains.

RAIN RATES: Peak rainfall rates north of Point Conception are
expected to be in the 0.40-1.00 inch/hour range. South of Point
Conception, rainfall rates are expected to be higher (0.70-1.50
inches per hour), especially on south-facing slopes.

THUNDERSTORMS: Unstable air, associated with the storm, along with
strong jet dynamics will bring a chance of of embedded
thunderstorms tonight through Thursday evening to all areas. The
STORM PREDICTION CENTER placed the area under a marginal risk of
severe thunderstorms tonight through Christmas Day. Any
thunderstorms that form will bring brief intense rainfall. More
importantly, due to the strong upper level winds, any convective
element will have a high risk to bring damaging winds.
Additionally, there will be a chance of weak, short-lived,
tornadoes or waterspouts, especially during the second wave of
energy on Thursday when there is colder air aloft and more
instability.

SNOW: Snow levels will remain above the 7500-8000 foot range
through Christmas Eve, but will drop to the 6500-7000 foot range
on Christmas Day and down to the 5500-6000 foot range on Friday.
So, no winter weather issues are expected through Christmas Eve,
but some decent accumulating snowfall will be likely at the resort
level beginning on Christmas Day.

WIND: Strong and gusty southeast to south winds are expected
today through Christmas Day. Warning level wind gusts, 60-80 MPH,
are likely across San Luis Obispo and Santa Barbara counties as
well as the Ventura/LA mountains and Antelope Valley. Elsewhere,
strong advisory-level winds, gusting 35-55 MPH, are expected. HIGH
WIND WARNINGS and WIND ADVISORIES remain in effect.

IMPACTS: Widespread and significant urban flooding will be likely
along with rock/mudslides and debris flows (with the threat not
just confined to burn areas). Streams, rivers, and creeks will
also see rapid flows, thereby increasing the threat of swift water
rescues and there is a possibility of some localized river
flooding. A FLOOD WATCH IS IN EFFECT FOR ALL AREAS OF SOUTHWEST
CALIFORNIA DUE TO THESE MAJOR HYDROLOGICAL RISKS. The combination
of increasingly saturated soil and the strong winds will bring the
potential for widespread downed trees and power lines, especially
in areas under a High Wind Warning.

ONCE AGAIN, THIS IS A VERY DANGEROUS HOLIDAY STORM. ANYONE
TRAVELING ON CHRISTMAS EVE OR CHRISTMAS DAY WILL NEED TO EXERCISE
EXTREME CAUTION. MAKE SURE TO TAKE THE PROPER PROTECTIVE ACTIONS
BEFORE THE STORM HITS.

.LONG TERM (SAT-TUE)...24/1249 AM.

The trof will sweep out the area Saturday morning. Scattered
showers will cover the area in the morning but then diminish and
end in the afternoon as the NVA enters the area behind the trof.
Rainfall amounts will not be that homogeneous but will likely all
be under a quarter inch. Snow levels will be near 5000 ft so some
fairly low level accumulations are possible. Below normal temps
will continue with max temps coming in a few degrees either side
of 60.

Not much synoptic agreement on the Sunday upper pattern. But no
mdl is showing any rain and hgts a fairly similar so do not think
the mdl disagreement will affect the fcst too much. The big news
is that for the first time in a while skies will be mostly sunny
or at worst partly cloudy. Max temps will bump up 3 to 6 degrees
with the sunshine and most cst/vly max temps will be near 65
degrees.

Mdl disagreement worsens on Monday, but at least the ensembles
have trended toward the dry deterministic runs and now it looks
like Monday will be dry. Max temps will rise another 2 to 4
degrees and most max temps across the csts/vlys will be in the mid
to upper 60s.

Most ensembles show an upper low moving into the area from the
south. This will increase the clouds and bring a slight chc to chc
of rain to the area as well as cooler temps.

&&

.AVIATION...24/0649Z.

At 0515Z at KLAX, there was no marine layer nor an inversion.
There was a 8000 ft deep moist layer.

Low confidence in all TAFs through the period. Cigs and Vis will
vary frequently as rain moves through the area. Fair confidence
with improving conditions after 25/00Z esp west of LA county.

There is a 10-15 percent chc of TSTMs through the period.

Strong winds will affect most airfields through 25/00Z and sites
north of Pt Conception will be affected through Friday. The winds
will generate turbulence over and near to hier trrn.

KLAX...Low confidence in TAF. Cigs and Vis will vary frequently
as rain moves through the area. There is a 10 percent chc of a
TSTM through the period. Good confidence that there will be an
east wind component over 10kt through at least 25/00Z with a 40
percent chc it extending to 15/10Z.

KBUR...Low confidence in TAF. Cigs and Vis will vary frequently
as rain moves through the area. There is a 10 percent chc of a
TSTM through the period. The strong winds will generate periods of
turbc and LLWS.

&&

.MARINE...24/237 AM.

A powerful winter storm will bring widespread, dangerous marine
weather to the coastal waters with strong winds, rough short-
period seas, heavy rain, and a chance for thunderstorms today through
Thursday.

Vessels, especially small vessels, are strongly advised to remain
in safe harbor for the duration of the storm, as these conditions
can sink boats. South-facing harbors will also be especially
vulnerable to the south swell and strong winds.

Details:
South to southeast winds and seas to dangerous levels will affect
the waters tonight. High-end GALE conditions are expected, likely
strongest north of Point Conception. These strong winds are
expected to affect the nearshore waters, especially for
unsheltered south-facing coastlines and areas north of Point
Conception.

Large southerly short-period seas will occur Today and Thursday,
leading to elevated, choppy seas at south-facing harbor entrances.
There is also a 15-30% chance of thunderstorms tonight through
early Thursday, which will bring a threat of erratic gusty winds,
heavy downpours, cloud-to-water lightning and a small chance of
waterspouts.

&&

.BEACHES...24/239 AM.

A short to moderate period southerly wind swell will produce
choppy, large, dangerous surf and rip currents through Thursday.
A longer period NW swell will take over Friday, and surf will
continue to be significant into the weekend. It is best to remain
out of the water during this time. See High Surf Advisory (CFWLOX)
for details.

While peak tides are not very high, minor to locally moderate
coastal flooding may occur for south facing shores through
Thursday.

&&

.LOX WATCHES/WARNINGS/ADVISORIES...
CA...High Wind Warning remains in effect until 3 PM PST Thursday
      for zones 38-87-88-340>353-369-370-376>383-549-550. (See LAXNPWLOX).
     Flood Watch now in effect through Friday afternoon for zones
      38-87-88-340>358-362-366>383-548. (See LAXFFALOX).
     High Surf Advisory in effect until 11 AM PST Saturday for
      zones 340-346-349-350-354-362-366. (See LAXCFWLOX).
     Wind Advisory remains in effect until 3 PM PST Thursday for
      zones 354>358-362-366>368-371>375-548. (See LAXNPWLOX).
PZ...Gale Warning in effect until 3 PM PST this afternoon for
      zones 645-650-655-676. (See LAXMWWLOX).
     Gale Warning in effect until 3 AM PST early this morning for
      zones 670-673. (See LAXMWWLOX).

&&

PUBLIC...Thompson/Rorke
AVIATION...Rorke
MARINE...Sirard/Rorke
BEACHES...RM/Black
SYNOPSIS...RAT

weather.gov/losangeles

Experimental Graphical Hazardous Weather Outlook at:
https://www.weather.gov/erh/ghwo?wfo=lox

In the hours before

Local storm report, Dec 24, 9:55 AM PST, 25 minutes before
Preliminary Local Storm Report
National Weather Service Los Angeles/Oxnard CA
955 AM PST Wed Dec 24 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0513 AM     Flash Flood      4 SSE San Fernando      34.23N 118.41W
12/24/2025                   Los Angeles        CA   Law Enforcement

            Flooding on Interstate 5 with waters rising
            and cars stranded. One stuck vehicle (sedan)
            water up to their doors.

&&

JMS
Local storm report, Dec 24, 9:58 AM PST, 22 minutes before
Preliminary Local Storm Report
National Weather Service Los Angeles/Oxnard CA
958 AM PST Wed Dec 24 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0445 AM     Flash Flood      3 SW Beverly Hills      34.05N 118.45W
12/24/2025                   Los Angeles        CA   Law Enforcement

            Interstate 5 HOV and #1 lane heavily
            flooded.

&&

JMS
Local storm report, Dec 24, 10:02 AM PST, 18 minutes before
Preliminary Local Storm Report
National Weather Service Los Angeles/Oxnard CA
1002 AM PST Wed Dec 24 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0801 AM     Tstm Wnd Dmg     5 S Santa Paula         34.28N 119.08W
12/24/2025                   Ventura            CA   Law Enforcement

            Tree down blocking lanes W La Loma Ave /
            Walnut Ave.

&&

JMS
Local storm report, Dec 24, 10:05 AM PST, 15 minutes before
Preliminary Local Storm Report
National Weather Service Los Angeles/Oxnard CA
1005 AM PST Wed Dec 24 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0748 AM     Tstm Wnd Dmg     4 ENE Camarillo         34.25N 118.97W
12/24/2025                   Ventura            CA   Law Enforcement

            Tree and wires down blocking lanes on Worth
            Way.

&&

JMS
Special weather statement, Dec 24, 10:10 AM PST, 10 minutes before
Special Weather Statement
National Weather Service OXNARD CA
1010 AM PST Wed Dec 24 2025

CAZ368-548-241845-
Los Angeles County Inland Coast including Downtown Los Angeles CA-
Los Angeles County San Gabriel Valley CA-
1010 AM PST Wed Dec 24 2025

...A STRONG THUNDERSTORM WILL IMPACT CENTRAL LOS ANGELES COUNTY
THROUGH 1045 AM PST...

At 1009 AM PST, Doppler radar was tracking a strong thunderstorm 8
miles west of Whittier, moving northeast at 20 mph.

HAZARD...Wind gusts of 50 to 55 mph. Although unlikely, a brief,
         spin up tornado is possible.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Alhambra...
Whittier...
Commerce...
Montebello...
Downey...
Pico Rivera...
Monterey Park...
San Gabriel...
Boyle Heights...
Santa Fe Springs...
Hacienda Heights...
East Los Angeles...
Huntington Park...
Bell Gardens...
and Vernon.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3391 11814 3397 11823 3409 11814 3403 11799
TIME...MOT...LOC 1809Z 217DEG 18KT 3395 11816

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...55 MPH

Black/Cohen
Special weather statement, Dec 24, 10:14 AM PST, 6 minutes before
Special Weather Statement
National Weather Service OXNARD CA
1014 AM PST Wed Dec 24 2025

CAZ088-368-373-379-380-548-241845-
Los Angeles County Inland Coast including Downtown Los Angeles CA-
Los Angeles County San Gabriel Valley CA-
Eastern San Gabriel Mountains CA-Eastern San Fernando Valley CA-
Santa Clarita Valley CA-
Western San Gabriel Mountains and Highway 14 Corridor CA-
1014 AM PST Wed Dec 24 2025

...STRONG THUNDERSTORMS WILL IMPACT CENTRAL LOS ANGELES COUNTY
THROUGH 1045 AM PST...

At 1013 AM PST, Doppler radar was tracking strong thunderstorms along
a line extending from 8 miles northeast of Sylmar to Glendale to near
Downtown Los Angeles. Movement was northeast at 20 mph.

HAZARD...Wind gusts of 50 to 55 mph. Although unlikely, a brief,
         spin up tornado is possible.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Alhambra...
Pasadena...
Mount Wilson...
Griffith Park...
Downtown Los Angeles...
Burbank...
Altadena...
Glendale...
La Canada Flintridge...
Eagle Rock...
Sunland...
Boyle Heights...
Atwater Village...
Highland Park...
San Gabriel...
Echo Park...
La Crescenta...
Elysian Park...
Arcadia...
and Sierra Madre.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3442 11812 3410 11798 3407 11810 3403 11823
      3420 11831 3444 11836
TIME...MOT...LOC 1813Z 242DEG 17KT 3440 11833 3418 11822 3399 11821

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...55 MPH

Black/Cohen

The office that day

Everything else NWS Los Angeles, CA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 24, 12:51 AM PSTAreal Flood AdvisoryLOXSanta Barbara, Ventura11 hr
Dec 24, 2:45 AM PSTAreal Flood AdvisoryLOXLos Angeles, Ventura13 hr
Dec 24, 3:14 AM PSTSpecial Marine WarningLOX91 min
Dec 24, 3:38 AM PSTAreal Flood AdvisoryLOXLos Angeles12 hr
Dec 24, 4:02 AM PSTFlash Flood WarningLOXSanta Barbara, Ventura8 hr
Dec 24, 4:28 AM PSTAreal Flood AdvisoryLOXSan Luis Obispo, Santa Barbara8 hr
Dec 24, 4:35 AM PSTSpecial Marine WarningLOX55 min
Dec 24, 4:45 AM PSTSpecial Weather StatementLOXSanta Barbara30 min
Dec 24, 5:06 AM PSTSpecial Weather StatementLOXSanta Barbara24 min
Dec 24, 5:07 AM PSTAreal Flood AdvisoryLOXLos Angeles11 hr
Dec 24, 5:13 AM PSTSpecial Weather StatementLOXSan Luis Obispo32 min
Dec 24, 5:17 AM PSTSpecial Weather StatementLOXSanta Barbara28 min
Dec 24, 5:35 AM PSTFlash Flood WarningLOXLos Angeles6 hr
Dec 24, 5:45 AM PSTFlash Flood WarningLOXVentura6 hr
Dec 24, 5:56 AM PSTFlash Flood WarningLOXLos Angeles6 hr
Dec 24, 6:09 AM PSTFlash Flood WarningLOXSan Luis Obispo, Santa Barbara6 hr
Dec 24, 6:35 AM PSTFlash Flood Warning Considerable damage threatLOXSanta Barbara5 hr
Dec 24, 6:35 AM PSTFlash Flood Warning Considerable damage threatLOXVentura5 hr
Dec 24, 6:42 AM PSTSpecial Marine WarningLOX63 min
Dec 24, 6:46 AM PSTSpecial Weather StatementLOXVentura29 min
Dec 24, 6:53 AM PSTSevere Thunderstorm WarningLOXLos Angeles, Ventura97 min
Dec 24, 6:59 AM PSTFlash Flood WarningLOXLos Angeles, Ventura5 hr
Dec 24, 7:03 AM PSTFlash Flood WarningLOXLos Angeles, Ventura5 hr
Dec 24, 7:04 AM PSTFlash Flood Warning Considerable damage threatLOXLos Angeles, Ventura5 hr
Dec 24, 7:12 AM PSTAreal Flood AdvisoryLOXLos Angeles5 hr
Dec 24, 7:33 AM PSTAreal Flood AdvisoryLOXLos Angeles4 hr
Dec 24, 8:09 AM PSTSpecial Marine WarningLOX36 min
Dec 24, 8:29 AM PSTSpecial Weather StatementLOXLos Angeles31 min
Dec 24, 8:56 AM PSTSpecial Weather StatementLOXLos Angeles49 min
Dec 24, 9:01 AM PSTRiver Flood WarningLOXVentura3 hr
Dec 24, 9:16 AM PSTAreal Flood AdvisoryLOXSanta Barbara3 hr
Dec 24, 9:16 AM PSTGale WarningLOX24 hr
Dec 24, 9:16 AM PSTSmall Craft AdvisoryLOX4 days
Dec 24, 9:31 AM PSTSpecial Marine WarningLOX59 min
Dec 24, 9:44 AM PSTSpecial Weather StatementLOXLos Angeles31 min
Dec 24, 9:48 AM PSTSpecial Weather StatementLOXLos Angeles27 min
Dec 24, 9:53 AM PSTFlash Flood WarningLOXLos Angeles2 hr
Dec 24, 10:10 AM PSTSpecial Weather StatementLOXLos Angeles35 min
Dec 24, 10:14 AM PSTSpecial Weather StatementLOXLos Angeles31 min
Dec 24, 10:15 AM PSTSevere Thunderstorm WarningLOXLos Angeles30 min
Dec 24, 10:44 AM PSTSpecial Weather StatementLOXLos Angeles31 min
Dec 24, 10:53 AM PSTFlash Flood WarningLOXLos Angeles67 min
Dec 24, 11:13 AM PSTSpecial Weather StatementLOXLos Angeles47 min
Dec 24, 11:38 AM PSTSpecial Weather StatementLOXLos Angeles52 min
Dec 24, 11:55 AM PSTFlash Flood Warning Considerable damage threatLOXLos Angeles, Santa Barbara, Ventura6 hr
Dec 24, 12:01 PM PSTFlash Flood WarningLOXLos Angeles5 hr
Dec 24, 12:06 PM PSTFlash Flood WarningLOXLos Angeles5 hr
Dec 24, 12:13 PM PSTAreal Flood AdvisoryLOXSanta Barbara, Ventura6 hr

Nearby

Tornado Warnings in California, 2025Every tornado warning in 2025Tornadoes in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.